MAUDE Adverse Event Report: SYNTHES (U.S.A) LP TFN-ADVANCE (10886982096685); TITANIUM FIXATION NAIL

SYNTHES (U.S.A) LP TFN-ADVANCE (10886982096685); TITANIUM FIXATION NAIL
Model Number 04.037.160S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Six weeks post a intramedullary mailing for a right subtrochanteric femur fracture patient felt a sudden pain in right hip while walking.Upon examination he was noted to have failure of his hardware proximally with the nail appearing to have broken where the helical blade passes through it.

Brand Name
TFN-ADVANCE (10886982096685)
Common Device Name
TITANIUM FIXATION NAIL
Manufacturer (Section D)
SYNTHES (U.S.A) LP
monument CO
MDR Report Key5956296
Report Number5956296
Device Sequence Number18975052
Product Code HRS
UDI-Device Identifier10886982096685
UDI-Public10886982096685
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/21/2016
Report Date (Section F) 07/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number04.037.160S
Device Catalogue Number04037160S
Device Lot Number9859838
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2016
Event Location Home
Date Report to Manufacturer07/21/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight95